Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Can i take any other medicine for inflammation of eyes instead of lubrex and gatilox DM ?

Hi Doc, I have little inflammation of eyes that cause pain while working infront of computer and some big floaters I have seen a doctor everything is fine. But floaters and eye pain is not going is there some medicine i can try. I am using lubrex and gatilox DM. Please suggest
Asked On : Sat, 11 Jun 2011
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Do you use glasses. Do you have Minus or Plus lens. You need to close your eyes and do some relaxing eye exercises. After closing eyes, look right, left, up, down, rotatory motion also slowly and alternatingly. Do this before and after you work on your Computer. Instill the eye drops given by the Doctor as they are useful for lubricating dry eyes and cure any infection. Eat fresh green leafy vegetables. Drink plenty of water. Get enough 6-8 hours of sleep daily. Don't over work. If you feel the vision is deteriorating and the floaters are increasing you may visit the Doctor.
Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor